# SDR SWIA2023060900327

- Difficulty date: March 27, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N834SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15458
- Aircraft time: 7,811 hours, 6,843 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA67379-670-53-00-045 834SK-PR1 - BURN HOLE DUE TO LIGHTNING STRIKE @ FS394 STRG 3RH.  COMPLIED WITH TEMPORARY REPAIR PER REO 670-53-00-045, REV K, DATED 2021/01/15.  PERMANENT REPAIR DUE BY NEXT C CHECK, PART NUMBER:   - , SERIAL NUMBER: 15458, POSITION:      (C-CHECK RO 6/7/2023)    REMOVED TEMP REPAIR AND INSTALLED A SOLID RIVET AND BACK-UP WASHER IAW REO690-53-00-521 REV-- DATED 2023-05-23. PRESSURE LEAK CHECK GOOD. COMPLIED WITH ALL STEPS OF REO 690-53-00-521 REV -- DATED: 2023-05-23. COMPLED WITH 51-900-1002-SKY.
